Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rush02

Diet and Prescription drugs?

Recommended Posts

I was on diane 35 acne therapy for about 3 years and went off of it to find that my acne came back like craaazy...I have recently tried eliminating dairy from my diet and it seems to be working but i was wondering why dairy did not irritate my skin while i was on "the pill"...any thoughts?

Share this post


Link to post
Share on other sites
I was on diane 35 acne therapy for about 3 years and went off of it to find that my acne came back like craaazy...I have recently tried eliminating dairy from my diet and it seems to be working but i was wondering why dairy did not irritate my skin while i was on "the pill"...any thoughts?

Share this post


Link to post
Share on other sites

Rush,

You didn't say wether Diane cleared your or only improved your skin. Were you still breaking out to some degree? I ask because I was able to eat a ton of foods that I can't eat now while on Birth Control and Spironolactone (kinda like a combo Diane) and I still wasn't clear, but they did help. Now that I've eliminated those foods, I'm 99%+ clear and I don't even need the Spiro (on lower dose for hirsutism) or other drugs I used be on. So I guess my point is that some people are lucky enough to find that a pill or supplement can override whatever effect an "anti-acne diet" would give them.

Share this post


Link to post
Share on other sites

My acne was bad and the diane 35 made it absolutely 100% clear minus the odd time when i'd flare up which was rare. and i had cystic acne, the worst kind. The milk thing had been working well for like 2 months but i have just recently broken out sans milk sad.gif i cheated in the last 2 weeks and had some sort of milk beverage twice. i guess that's all it took. ugh. Thanks for the input.

Share this post


Link to post
Share on other sites

i was on diane for about 2 weeks and my horrible skin is even worse, even though i stopped taking it it's the same...i don't know if it's just because of the diane, but i won't even leave the house, whereas before i would but very reluctantly...i didn't think it could possibly get any worse but alas, my misery has reached new heights

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×